Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 3 > No. 1

 
   

Progressively Censored Data from The Weibull Gamma Distribution Moments and Estimation

PP: 45-60
doi:10.18576/jsap/030105
Author(s)
M. A. W. Mahmoud, M. Moshref, N. M. Yhiea, N. M. Mohamed,
Abstract
In this paper, we establish new recurrence relations satisfied by the single and product moments of the progressively type-II right censored order statistics from non truncated and truncated Weibull gamma distribution (WGD), and derive approximate moments of progressively type-II right censored order statistics from this distribution. Using these moments to derive the best linear unbiased estimates (BLUE’s) and maximum likelihood estimates (MLE’s) of the location and scale parameters from the Weibull gamma distribution. In addition, we use Monte-Carlo simulation method to obtain the (MSE) of (BLUE’s) and (MLE’s) and make comparison between them. Finally, a numerical examples based on simulation and real data to illustrate the inference procedures developed in this distribution are presented.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved